Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Motrin recall...

First off, no bashing....

What could happen if I gave my daughter 1 tsp of one of the Children's Motrin that has been recalled?

Answer Question
 
Anonymous

Asked by Anonymous at 10:50 PM on May. 3, 2010 in Health

Answers (4)
  • It depends on what it was recalled for.
    I didnt hear about this recall - do you have a link for it?
    NOLAmommaKRYS

    Answer by NOLAmommaKRYS at 10:51 PM on May. 3, 2010

  • http://www.merinews.com/article/tylenol-recall-2010-motrin-recall-tylenol-motrin-zyrtec-benadryl-for-children-recalled-recall-list/15805889.shtml
    Anonymous

    Answer by Anonymous at 10:51 PM on May. 3, 2010

  • Didn't hear about it...ugh. But probably nothing and you can likely call the 800 number of the product or your ped.
    jeanclaudia

    Answer by jeanclaudia at 10:54 PM on May. 3, 2010

  • I have been giving it to my two year old all week. He has had a high fever and I had been alternating between Motrin and Tylenol. Both of the bottles we had were in the recall list. UGH! As far I can tell, it has not had any ill effects on him.
    SleepingBeautee

    Answer by SleepingBeautee at 11:04 PM on May. 3, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN